Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 472903, 16 pages
http://dx.doi.org/10.1155/2011/472903
Research Article

Nonlinear Mathematical Modeling in Pneumatic Servo Position Applications

1Robotics Laboratory, Technology Department, UNIJUÍ—Regional University of Northwestern Rio Grande do Sul State, P.O. Box 121, Avenue Rudi Franke 540, 98280-000 Panambi, RS, Brazil
2Centro de Matemática, Computação e Cognição, UFABC, Rua Catequese 242, 3o andar, Jardim 09090-400 Santo André, SP, Brazil

Received 6 July 2010; Revised 14 March 2011; Accepted 22 March 2011

Academic Editor: Marcelo Messias

Copyright © 2011 Antonio Carlos Valdiero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antonio Carlos Valdiero, Carla Silvane Ritter, Cláudio Fernando Rios, and Marat Rafikov, “Nonlinear Mathematical Modeling in Pneumatic Servo Position Applications,” Mathematical Problems in Engineering, vol. 2011, Article ID 472903, 16 pages, 2011. https://doi.org/10.1155/2011/472903.